Citation: Wilocybin. "Way Too High: An Experience with DiPT (exp23256)". Erowid.org. Apr 25, 2003. erowid.org/exp/23256
Last week I decided to try some Dipt I had acquired. Being my first time with the substance, I didn't know how to eyeball a dosage. I proceeded to split my DiPT into two capsules. Both looked like small level AMT dosages (40-60mg).
At around 5pm I ate one of the capsules. At 6:30 I still wasn't feeling any real effects (no sound distortions), so I ate the second pill. At 7:30 the trip started to set in pretty strong. Voices started to sound deeper and metallic. Every voice sounded the same. I felt extremely high and had a very hard time comprehending anything. Lights began to come from all around. An iridescent 'smoke' (kinda hard to describe) began to surround me.
By 8pm I had lost almost all touch with reality. My body was completely numb. I had hit the peak, which lasted till about 10pm. It felt like a 2 hour DMT rush. Thoughts flew through my head. Sounds were plentiful but I couldnt distinguish sounds from within my house from those outside, or those within my head. I couldnt move, aside from twitching around in my bed. I was pretty scared.
My girlfriend came over at midnight. I was still tripping hard (alot of visuals, sounds were still distorted as they were when my trip began). I could cope at this point. At about 3am most of the trip had subsided. To this day I still get very spacy whenever I smoke some pot. It seems like this substance could have great potential in the proper dosage.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.